# SDR SWAA2024121658102

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR INTERCOSTAL AT BS312+8 WL208 LBL48. CORRECTION: LBL48<[01] REMOVED AND REPLACED PASSENGER CABIN INTERCOSTAL BS312 TO BS328 LBL48 IAW SRM 51-40-02 AND DWG # 141A5400.;[02] REMOVED AND REPLACED PASSENGER CABIN INTERCOSTAL BS312 TO BS328 LBL48 IAW SRM 51-40-02 AND DWG # 141A5400 REV:-;[03] VERIFIED TASK COMPLETE
